# SDR R61A200600001

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000047
- Aircraft time: 1,839 hours, 1,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: EDO154
- Condition: Deployed
- Location: L1 Door
- Part time: 773 hours, 596 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFLIGHT ATTENDANT DEPLOYED L1 DOOR EMERGENCY DOOR SLIDE ON RT.
